BMJ case reports · 2021
A case of ramucirumab-induced renal failure with nephrotic-range proteinuria and its pathological findings.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Nakano Yuta, Kumagai Jiro, Nagahama Kiyotaka, Fujisawa Hajime
Аннотация
Ramucirumab-induced renal dysfunction is rarely reported. The pathology of ramucirumab-associated nephropathy in past reports primarily shows thrombotic microangiopathy (TMA) lesions but podocytopathy is not yet known. We report a case of kidney injury induced by ramucirumab in a 71-year-old man with cecal cancer. He was referred to our department for increasing serum creatinine (Cr) levels from 1.08 mg/dL to 2.56 mg/dL after changing anticancer drugs from bevacizumab to ramucirumab. He showed nephrotic-range proteinuria (12.1 g/gCr). A renal biopsy revealed endothelial cell injuries, such as TMA and podocytopathy with epithelial cell hyperplasia, which looked like a crescent. After discontinuing ramucirumab, his renal function and proteinuria improved, as seen by his Cr levels and proteinuria which decreased to 1.74 mg/dL and 1.21 g/gCr, respectively, in 3 months. Unlike previous reports, we found that ramucirumab caused podocyte injuries.